|MadSci Network: Medicine|
My mother says that she heard from somebody, (don't they always?) that yoghurts are good for helping to restore in your stomach some sort of nice bacteria which are meant to be in your stomach, but which get attacked when your on anti-biotics. Thus, she postulates, one should eat yoghurst to help you feel better. It sounds plausible. However, it also sounds plausible that if you keep eating yoghurts and restoring such things in your stomach, the ani-biotics will be so busy in your stomach that they won't get a chance to clear up your infection or whatever. It's even more plausible that yoghurts and anti-biotics have nothing to do with eachother, and that my mother's friend is daft. Or perhaps it depends on whether or not the yoghurt is "real" yoghurt or not. Perhaps you can help. (I know nothing of micro-thingies and the like; I'm a sums-type.)
Re: Should I eat yoghurts when on anti-biotics?
Try the links in the MadSci Library for more information on Medicine. MadSci Home